# SDR CALA2011092200619

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 45,057 hours, 23,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EMERGENCY LIGHTS INOP AFT OF TRAILING EDGE FLAPS.  REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY,S IAW 737 MM 33-00.
